# SDR AALA20020225

- Difficulty date: March 4, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT OVERWING EXIT SIGNS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY AT OVERWING SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
